# SDR MWEA98653

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773945
- Condition: Dented
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 945 BETWEEN LONGERON 28R AND 29R IS DENTED BEYOND SRM LIMITS.  INSTALLED STACKED ANGLE REPAIR.
